Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 46376, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/46376

Polynomial approach for the most general linear Fredholm integrodifferential-difference equations using Taylor matrix method

Department of Mathematics, Faculty of Science, Mugla University, Mugla 48000, Turkey

Received 3 February 2005; Revised 28 March 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Sezer and Mustafa Gülsu, “Polynomial approach for the most general linear Fredholm integrodifferential-difference equations using Taylor matrix method,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 46376, 15 pages, 2006. https://doi.org/10.1155/IJMMS/2006/46376.